OAW

Some Simple Economics of Open Source

Lerner, Josh and Tirole, Jean (2002) Some Simple Economics of Open Source. Journal of Industrial Economics, vol. 50 (n° 2). pp. 197-234.

Full text not available from this repository.
Official URL: http://tse-fr.eu/pub/1486
Item Type: Article
Language: English
Date: June 2002
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 18 Jan 2012 05:45
Last Modified: 21 Mar 2018 15:10
OAI ID: oai:tse-fr.eu:1486
URI: http://publications.ut-capitole.fr/id/eprint/1027

Actions (login required)

View Item View Item